# SDR K11A2019021291701

- Difficulty date: February 12, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 51,321 hours, 62,826 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Fractured
- Location: Radar Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL240 PRESS WARNING LIGHT ILLUMINATED CABIN DIFF PRESSURE HIGHEST READING WAS 3PSI.  AIRCRAFT RETURNED TO KYIP FOR UNSCHEDULED LANDING.  UPON INSPECTION OF AIRCRAFT IT APPEARS THAT THE AIRCRAFT SUSTAINED A LIGHTING STRIKE AND THE FWD RADAR ALT ANTENNA WAS MISSING THUS RESULTING IN THE CABIN PRESSURIZATION BEING UNABLE TO MAINTAIN PRESSURE.  CORRECTIVE ACTION: REPLACED DAMAGED DEACTIVATED #1 RAT ALT ANTENNA WITH BLANKING PLATE, AND PERFORMED LIGHTING STRIKE INSPECTION, NO DEFECTS NOTED.
